# SDR MKHA20150507001

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N369MH
- Make and model: Hughes 369D
- Aircraft serial: 380287D
- Aircraft time: 9,958 hours, 9,836 cycles
- Engine: Allsn 250C20B
- Engine time: 13,696 hours, 6,562 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: 369D2161513
- Part serial: 1074
- Condition: Broken
- Location: Tail
- Part time: 3,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT THE PILOT EXPERIENCED EXCESSIVE VIBRATION.  THE PILOT MADE A PRECAUTIONARY LANDING & NOTIFIED MX.  MX DISCOVERED THE PITCH HORN ON THE OTBD TAIL ROTOR BLADE WAS BROKEN OFF.
